# SDR SWAA2021042715331

- Difficulty date: September 10, 2020
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737-71B
- Aircraft serial: 29371
- Aircraft time: 40,277 hours, 25,426 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR REQUIRES REPAIR UNDER SECOND OBSERVER SEAT @ FS259 / REMOVED 2ND OBSERVER SEAT AT FLIGHT DECK AREA AS PER B737-700 AMM 25-11-02-000-802; ACCOMPLISHED FLIGHT DECK FLOOR WEB DENT REPAIR AT BS 260 AS PER EA NO 1-A53-33179 REV 1; RE-INSTALLED 2ND OBSERVER SEAT OF FLIGHT DECK AREA AS PER B737-700 AMM 25-11-02-400-802
